# SDR HEEA080217

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,400 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Condition: Separated
- Location: Main Rotor Hub
- Part time: 4,161 hours
- Component: Main Rotor Hub
- Component part number: 407010100115FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE BLADE TIP UP STOP PAD SEPARATED.
